MathSciNet Relay Station
MathSciNet bibliographic data
MR495015 65N30
Giroire, J.; Nédélec, J.-C. Numerical solution of an exterior Neumann problem using a double layer potential. Math. Comp. 32 (1978), no. 144, 973–990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement